Alert archive / Illinois / Flash Flood Warnings in 2015

Flash Flood Warning 20, NWS Lincoln, IL

June 10, 2015Fulton County, Peoria County, Tazewell County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 10, 2015, 10:14 PM CDT for Fulton County, Peoria County, Tazewell County, Illinois. It was in force for 7 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 10:14 PM CDT (03:14 UTC)
Expired
Jun 11, 2015, 4:45 AM CDT
In force
7 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Fulton County, IL, Peoria County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 70 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 11:15 PM CDTFLASH FLOOD4 S Bartonville, ILWATER FLOWING OVER ROUTE 9 AND ROUTE 24
Jun 11, 12:54 AM CDTHEAVY RAIN 1.42Peoria International Ai, IL6-HOUR TOTAL
Jun 11, 4:00 AM CDTHEAVY RAIN 1.942 Sw Peoria, ILMEASURED 1.94 INCHES OF RAIN IN PEORIA SINCE 830 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2102 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2102 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1758 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WGUS53 KILX 110314
FFWILX
ILC057-143-179-110615-
/O.NEW.KILX.FF.W.0020.150611T0314Z-150611T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1014 PM CDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  NORTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 115 AM CDT
    
* AT 1011 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY. A WEATHER OBSERVER IN PEORIA MEASURED NEAR 1.5 
  INCHES OF RAIN IN LESS THAN 1.5 HOURS. THUNDERSTORMS WILL PRODUCE
  BETWEEN 2 AND 3 INCHES OF RAIN BY 1230 AM WITH LOCALLY HIGHER 
  AMOUNTS POSSIBLE. THUNDERSTORMS WILL ALSO PRODUCE FREQUENT CLOUD
  TO GROUND LIGHTNING IN ADDITION TO THE VERY HEAVY RAINS.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PEORIA...PEKIN...CANTON...EAST PEORIA...MORTON...WASHINGTON...
  BARTONVILLE...PEORIA HEIGHTS...CREVE COEUR...WEST PEORIA...
  MARQUETTE HEIGHTS...FARMINGTON...TREMONT...BELLEVUE...MACKINAW...
  HANNA CITY...SOUTH PEKIN...GLASFORD...TRIVOLI AND GOODFIELD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 22 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 1 AND 14.
 INTERSTATE 74 BETWEEN MILE MARKERS 88 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING 
FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4071 9044 4071 8998 4077 8998 4071 8933
      4062 8933 4061 8927 4045 8927 4059 9045

$$

07
3 follow-up statements
857 
WGUS73 KILX 110507
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1207 AM CDT THU JUN 11 2015

ILC057-143-179-110615-
/O.CON.KILX.FF.W.0020.000000T0000Z-150611T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TAZEWELL-PEORIA-FULTON-
1207 AM CDT THU JUN 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
NORTHERN TAZEWELL...SOUTHERN PEORIA AND NORTHERN FULTON COUNTIES...

AT 1204 AM CDT...FLASH FLOODING IS EXPECTED TO CONTINUE OVER PARTS 
OF THE WARNED AREA THROUGH 115 AM. RADAR ESTIMATED BETWEEN 1 AND 3 
INCHES OF RAIN HAS FALLEN IN THE PAST FEW HOURS OVER THE WARNED AREA 
WITH THE HEAVIEST AMOUNTS OVER NORTHERN FULTON AND WESTERN PEORIA 
COUNTIES AND ALSO BETWEEN PEKIN AND MORTON IN WESTERN TAZEWELL 
COUNTY. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL HALF TO 
1 INCH OF RAIN THROUGH 115 AM AND COULD LEAD TO FLASH FLOODING.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PEORIA...PEKIN...CANTON...EAST PEORIA...MORTON...WASHINGTON...
BARTONVILLE...PEORIA HEIGHTS...CREVE COEUR...WEST PEORIA...MARQUETTE
HEIGHTS...FARMINGTON...TREMONT...BELLEVUE...MACKINAW...HANNA CITY...
SOUTH PEKIN...GLASFORD...TRIVOLI AND GOODFIELD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 22 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 1 AND 14.
 INTERSTATE 74 BETWEEN MILE MARKERS 88 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING 
FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4071 9044 4071 8998 4077 8998 4071 8933
      4062 8933 4061 8927 4045 8927 4059 9045

$$

07
340 
WGUS53 KILX 110608
FFWILX
ILC057-143-179-110945-
/O.EXT.KILX.FF.W.0020.000000T0000Z-150611T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
108 AM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  SOUTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
  NORTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 445 AM CDT

* AT 105 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE 
  WARNED AREA. 2 TO 4 INCHES OF RAIN HAVE FALLEN OVER NORTHERN 
  TAZEWELL...SOUTHERN PEORIA AND NORTHERN FULTON COUNTIES SINCE 7 
  PM. ADDITIONAL RAINFALL OF UP TO AN INCH IS POSSIBLE THROUGH 4 AM 
  AND COULD CAUSE ADDITIONAL PROBLEMS...ESPECIALLY IN LOW LYING 
  AREAS AND POOR DRAINAGE AREAS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PEORIA...PEKIN...CANTON...EAST PEORIA...MORTON...WASHINGTON...
  BARTONVILLE...PEORIA HEIGHTS...CREVE COEUR...WEST PEORIA...
  MARQUETTE HEIGHTS...FARMINGTON...TREMONT...BELLEVUE...MACKINAW...
  HANNA CITY...SOUTH PEKIN...GLASFORD...TRIVOLI AND GOODFIELD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 155 BETWEEN MILE MARKERS 22 AND 31.
 INTERSTATE 474 BETWEEN MILE MARKERS 1 AND 14.
 INTERSTATE 74 BETWEEN MILE MARKERS 88 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4071 9044 4071 8998 4077 8998 4071 8933
      4062 8933 4061 8927 4045 8927 4059 9045

$$

AUTEN
832 
WGUS73 KILX 110940
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
440 AM CDT THU JUN 11 2015

ILC057-143-179-110947-
/O.EXP.KILX.FF.W.0020.000000T0000Z-150611T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TAZEWELL-PEORIA-FULTON-
440 AM CDT THU JUN 11 2015

...THE FLASH FLOOD WARNING FOR NORTHERN TAZEWELL...SOUTHERN PEORIA
AND NORTHERN FULTON COUNTIES WILL EXPIRE AT 445 AM CDT...

HEAVY RAIN HAS ENDED ACROSS THE WARNED AREA AND FLOOD WATERS HAVE 
LIKELY RECEDED. A THREAT TO LIFE OR PROPERTY IS NO LONGER EXPECTED. 
PLEASE CONTINUE TO HEED ANY ROAD CLOSURES AND BE ON THE LOOKOUT FOR 
ANY LINGERING FLOODING.

LAT...LON 4071 9044 4071 8998 4077 8998 4071 8933
      4062 8933 4061 8927 4045 8927 4059 9045

$$

ONTON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 9:15 PM CDT, 59 minutes earlier.

Area forecast discussion, Jun 10, 9:15 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
915 PM CDT WED JUN 10 2015

.UPDATE...
ISSUED AT 915 PM CDT WED JUN 10 2015

HAVE ALREADY UPDATED ONCE. STORMS ONGOING IN NORTHERN PART OF THE
CWA AND WILL LIKELY CONTINUE THE REST OF THE EVENING AND POSSIBLY
INTO OVERNIGHT. WILL TRY TO UPDATE SHORTLY TO FRESHEN GRIDS AND
WORDING FOR REMAINDER OF THE NIGHT.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 303 PM CDT WED JUN 10 2015

COLD FRONT SLOWLY EDGING TOWARDS THE FORECAST AREA THIS AFTERNOON IN
A MUGGY AIRMASS.  LAPS DATA SHOWING 4000-5000 J/KG AVAILABLE ENERGY
BUT SO FAR, CONVECTION HAS NOT YET STARTED.  HOWEVER, CONVECTION IS
ANTICIPATED ALONG THE BOUNDARY AS IT SAGS INTO ILX NORTHERN TIER.
ADVANCEMENT OF THE FRONT IN THE OVERNIGHT IS LIMITED WITH STRONG WAA
AHEAD OF THE BOUNDARY.  SHOWERS AND THUNDERSTORMS ANTICIPATED TO
REMAIN IN THE NORTHERN TIER AT LEAST IN THE IMMEDIATE TERM.  CAPE
WILL DECREASE SOMEWHAT ONCE THE SUN SETS AND THE DIURNAL INFLUENCE
IS LOST.  THAT BEING SAID, STILL ENOUGH OF A HUMID AND HOT AIRMASS
TO PROVIDE AMPLE MOISTURE FOR SHOWERS AND THUNDERSTORMS ALONG AND
NORTH OF A LINE FROM ROUGHLY HAVANA TO DANVILLE. EVEN WITH PWS IN
EXCESS OF 1.5-2"...THE HRRR AND RAP/RUC IS SOMEWHAT LIMITING THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS.  THAT BEING SAID, THE
NORTHERN TIER OF ILX IS STILL IN A SLIGHT RISK THROUGH THE
EVENING...AND WITH AMPLE CAPE, EVEN WITHOUT A LOT OF DEEP LAYER
SHEAR, STORMS CAN EASILY DEVELOP SOME GUSTY WINDS AND SMALL HAIL.

.LONG TERM...(THURSDAY THROUGH WEDNESDAY)
ISSUED AT 303 PM CDT WED JUN 10 2015

THE 12Z MODELS SHOW THE COLD FRONT PROGRESSING NORTHWARD IN THE
MORNING, IN RESPONSE TO DEVELOPING LOW PRESSURE IN THE CENTRAL
PLAINS. INCREASING SOUTHERLY FLOW AND MOISTURE WILL CREATE A HOT AND
HUMID DAY ACROSS CENTRAL AND SE IL. STORM CHANCES WILL BE TIED TO
THE MOVEMENT OF THE FRONT NORTHWARD, SO AREAS NORTH OF A LINE FROM
RUSHVILLE TO LINCOLN TO BLOOMINGTON WILL HAVE THE BETTER CHANCES.
SPC INCREASED OUR SEVERE POTENTIAL FROM MARGINAL TO SLIGHT RISK IN
THAT GENERAL AREA, WITH ELEVATED CAPES OF 2-2500 J/KG AND BULK SHEAR
OF 20-25KTS PER BUFKIT SOUNDINGS. SO DOWNBURST WINDS AND HAIL WILL
BE THE PRIMARY HAZARDS FOR THURS AFTN/EVE.

THURSDAY NIGHT...THE SURFACE LOW IN EASTERN NEBRASKA WILL SLIDE EAST
ACROSS IOWA. A BREAK IN THE STORMS APPEARS LIKELY, UNTIL AROUND
SUNRISE ON FRIDAY AS THE LOW REACHES CLOSE TO NW IL. STORM CHANCES
WILL EXPAND TO THE SOUTHEAST ON FRIDAY...AS THE LOW PASSES TO OUR
NORTH AND IT DRAGS A COLD FRONT INTO OUR NORTHERN COUNTIES. THE
FRONT WILL TRIGGER STORMS, SOME POSSIBLE SEVERE WITH HAIL AND WIND.
SPC HAS US IN A MARGINAL RISK FOR FRIDAY/FRIDAY NIGHT. WE FOLLOWED
THE PROGRESSION OF THE FRONT TO THE SOUTHEAST ACROSS OUR AREA WITH
LIKELY POPS, FROM FRIDAY MORNING THROUGH FRIDAY NIGHT.

THE GFS/ECMWF/CANADIAN ALL SHOW THE COLD FRONT STALLING OUT ACROSS
OUR SOUTHERN COUNTIES ON SATURDAY...KEEPING THE FOCUS FOR STORMS
SOUTH OF PEORIA TO BLOOMINGTON. THE PASSAGE OF THE COLD FRONT SHOULD
HELP LOWER HIGH TEMPS NORTH OF THE FRONT INTO THE LOWER 80S, BUT
HUMIDITY WILL NOT IMPROVE MUCH AS DEWPOINTS REMAIN MID TO UPPER 60S.

THE FRONT WILL RETURN NORTHWARD SATURDAY NIGHT AND SUNDAY, WITH
STORM CHANCES INCREASING TO LIKELY ON SUNDAY WEST OF A LINE FROM
EFFINGHAM TO DANVILLE...AS A COUPLE OF STRONG SHORTWAVES TRIGGER
PERIODIC STORMS. LIKELY CHANCES OF RAIN LINGER NORTH OF PEORIA
SUNDAY NIGHT AND MONDAY AS LOW PRESSURE MOVES FROM THE PLAINS INTO
SOUTHERN WISCONSIN. MORE LIKELY POPS APPEAR EVIDENT IN THE EXTENDED
MODELS FOR TUESDAY ACROSS OUR NORTHERN COUNTIES AS A STRONG
SHORTWAVE PROGRESSES FROM KANSAS INTO NORTHERN ILLINOIS.

ONE MAIN THEME THROUGHOUT THE 7 DAY FORECAST IS HIGH MOISTURE
CONTENT IN THE AIRMASS, AND INSTABILITY EVERYDAY. SHEAR PARAMETERS
GENERALLY REMAIN LESS THAN 25KTS, WHICH LENDS TOWARD SLOW MOVING
STORMS AND THE POTENTIAL FOR VERY HEAVY RAINFALL. FLASH FLOODING
COULD BECOME A REAL CONCERN IN AREAS THAT SEE REPEATED STORM TRACKS
OVER THE NEXT WEEK. RAINFALL RATES OVER SHORT PERIODS OF TIME COULD
EASILY CLIMB AS HIGH AS 3 INCHES PER HOUR...AS PRECIPITABLE WATER
VALUES REPEATEDLY CLIMB TOWARD 2 INCHES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 735 PM CDT WED JUN 10 2015

REMOVED ALL MENTION OF PCPN IN ALL TAFS FOR NEXT 24HRS. STORM
NORTH OF BOTH PIA AND BMI THIS EVENING AND SHOULD REMAIN NORTH OF
THEM AND DIMINISH BEFORE IT GETS TO EITHER ONE. SO VFR CONDITIONS
WILL CONTINUE AT ALL SITES NEXT 24HRS. IF SHOWERS AND STORMS LOOK
LIKE THEY WILL GET CLOSER TO PIA AND BMI...WILL BE UPDATING TO
INCLUDE PCPN...BUT FOR NOW THINK THEY WILL REMAIN NORTH OF BOTH
SITES.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AUTEN
SHORT TERM...HJS
LONG TERM...SHIMON
AVIATION...AUTEN
Hazardous weather outlook, Jun 10, 3:15 PM CDT, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT WED JUN 10 2015

ILZ027>031-036>038-040>046-111100-
CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA-
PIATT-SCHUYLER-STARK-TAZEWELL-VERMILION-WOODFORD-
315 PM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND
WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS CONTAINING HAIL TO AROUND ONE INCH
DIAMETER AND WIND GUSTS TO 60 MPH ARE POSSIBLE THIS AFTERNOON AND
EVENING. HEAVY DOWNPOURS MAY ALSO PRODUCE LOCALIZED FLASH
FLOODING. AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON
PORTIONS OF THE ILLINOIS AND SANGAMON RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH
TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF
RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON PORTIONS
OF THE ILLINOIS AND SANGAMON RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING.

ILZ047>057-061>063-066>068-071>073-111100-
CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MACON-MENARD-MORGAN-MOULTRIE-RICHLAND-
SANGAMON-SCOTT-SHELBY-
315 PM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON PORTIONS OF THE
LITTLE WABASH AND EMBARRAS RIVERS. ISOLATED THUNDERSTORMS ARE
POSSIBLE TONIGHT FROM I-70 NORTHWARD...HOWEVER THE THREAT FOR
ORGANIZED SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORM CHANCES WILL DEVELOP AGAIN THURSDAY NIGHT
THROUGH TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW.
AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON
PORTIONS OF THE LITTLE WABASH RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

HJS

In the hours before

Local storm report, Jun 10, 9:35 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
935 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     1 SW GERMANTOWN HILLS   40.76N 89.48W
06/10/2015                   WOODFORD           IL   EMERGENCY MNGR

            TREES DOWN ON RT. 116

&&

25
Local storm report, Jun 10, 9:43 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
943 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     WASHINGTON              40.70N 89.44W
06/10/2015  E55 MPH          TAZEWELL           IL   EMERGENCY MNGR

&&

25
Local storm report, Jun 10, 9:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
951 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             1 S KNOXVILLE           40.89N 90.29W
06/10/2015  M1.00 INCH       KNOX               IL   LAW ENFORCEMENT

&&

25
Local storm report, Jun 10, 9:56 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
956 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HEAVY RAIN       GILSON                  40.87N 90.20W
06/10/2015  M2.54 INCH       KNOX               IL   TRAINED SPOTTER

&&

25
Local storm report, Jun 10, 10:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1012 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     TSTM WND DMG     MARQUETTE HEIGHTS       40.62N 89.60W
06/10/2015                   TAZEWELL           IL   EMERGENCY MNGR

            16 INCH DIAMETER HEALTHY TREE SPLIT AND BLOCKED ROAD

&&

25
Local storm report, Jun 10, 10:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1013 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND DMG     MARQUETTE HEIGHTS       40.62N 89.60W
06/10/2015                   TAZEWELL           IL   EMERGENCY MNGR

            10 INCH DIAMETER HEALTHY TREE DOWN ON DOUGLAS AND PONTIAC

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:17 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford43 min
Jun 10, 7:25 PM CDTFlash Flood WarningILXMarshall, Woodford10 hr
Jun 10, 7:55 PM CDTSevere Thunderstorm WarningILXMarshall, Tazewell, Woodford50 min
Jun 10, 8:16 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark44 min
Jun 10, 8:29 PM CDTFlash Flood WarningILXPeoria3 hr
Jun 10, 9:03 PM CDTSevere Thunderstorm WarningILXKnox27 min
Jun 10, 9:21 PM CDTSevere Thunderstorm WarningILXTazewell39 min
Jun 10, 9:24 PM CDTSevere Thunderstorm WarningILXKnox66 min
Jun 10, 9:30 PM CDTFlash Flood WarningILXMarshall8 hr
Jun 10, 9:39 PM CDTFlash Flood WarningILXKnox7 hr
Jun 10, 10:51 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Peoria24 min
Jun 10, 11:11 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Peoria, Tazewell43 min
Jun 11, 1:01 AM CDTFlash Flood WarningILXFulton, Schuyler4 hr
Jun 11, 4:38 AM CDTAreal Flood AdvisoryILXSchuyler3 hr
Jun 11, 5:24 AM CDTRiver Flood WarningILXFulton, Knox69 hr
Jun 11, 3:11 PM CDTFlash Flood WatchILXFulton, Knox, McLean, Marshall, Peoria, Stark and 2 more19 hr

Nearby

Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.